# SDR SIMA20241001001

- Difficulty date: October 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 24,504 hours, 16,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 LOWER EMERGENCY EXIT LIGHT SIGN INOP. RAR FWD RH EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPC GOOD.
